# SDR VNAA2019021111102

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 7,989 hours, 7,326 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED FWD CARGO DOOR CAUTION MESSAGE. AFTER CHECKING QRH CREW DIVERTED TO TRI AS THE NEAREST SUITABLE AIRPORT. CREW DECLARED AN EMERGENCY. AIRCRAFT LANDED WITHOUT ISSUE. C/W OPERATIONAL TEST OF FWD BAGGAGE BAY DOOR AND PRESSURE CHECK, OPS CHECK GOOD AT THIS TIME.
